# SDR A6WA200340169

- Difficulty date: November 16, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER RETRACTION ON CLIMB-OUT.  NO OTHER WARNINGS OR CAUTIONS.  RAN CHECKLIST FOR GEAR UP DISAGREE.  EXTENDED GEAR RECEIVED 3 GREEN LANDED AT 49400, NO OTHER PROBLEMS.  PERFORMED OPS CHECKS IAW AMM 32-30-00.  CYCLED GEAR NUMEROUS TIMES, COULD NOT DUPLICATE.  OPS CHECK GOOD AT THIS TIME.  CHECKED ALL PSEU INPUTS CODES, NO FAULTS FOUND.  AIRCRAFT OK FOR SERVICE.  (M)
